A Simple Proof of an Identity Concerning Pfaffians of Skew Symmetric Matrices

Dress A, Wenzel W (1995)
Advances in Mathematics 112(1): 120-134.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Dress, AndreasUniBi; Wenzel, Walter
Abstract / Bemerkung
In the present paper we prove an identity concerning Pfaffians similar to the well-known Grassmann-Plucker relations for determinants, using tools from multilinear algebra. More precisely, we shall derive the identity as a corollary to an equation concerning skew-symmetric bilinear forms and operators, acting on the exterior algebra Lambda(M) of an R-module M over some fixed commutative ring R with 1 is an element of R. (C) 1995 Academic Press, Inc.
Erscheinungsjahr
1995
Zeitschriftentitel
Advances in Mathematics
Band
112
Ausgabe
1
Seite(n)
120-134
ISSN
0001-8708
Page URI
https://pub.uni-bielefeld.de/record/1641318

Zitieren

Dress A, Wenzel W. A Simple Proof of an Identity Concerning Pfaffians of Skew Symmetric Matrices. Advances in Mathematics. 1995;112(1):120-134.
Dress, A., & Wenzel, W. (1995). A Simple Proof of an Identity Concerning Pfaffians of Skew Symmetric Matrices. Advances in Mathematics, 112(1), 120-134. https://doi.org/10.1006/aima.1995.1029
Dress, A., and Wenzel, W. (1995). A Simple Proof of an Identity Concerning Pfaffians of Skew Symmetric Matrices. Advances in Mathematics 112, 120-134.
Dress, A., & Wenzel, W., 1995. A Simple Proof of an Identity Concerning Pfaffians of Skew Symmetric Matrices. Advances in Mathematics, 112(1), p 120-134.
A. Dress and W. Wenzel, “A Simple Proof of an Identity Concerning Pfaffians of Skew Symmetric Matrices”, Advances in Mathematics, vol. 112, 1995, pp. 120-134.
Dress, A., Wenzel, W.: A Simple Proof of an Identity Concerning Pfaffians of Skew Symmetric Matrices. Advances in Mathematics. 112, 120-134 (1995).
Dress, Andreas, and Wenzel, Walter. “A Simple Proof of an Identity Concerning Pfaffians of Skew Symmetric Matrices”. Advances in Mathematics 112.1 (1995): 120-134.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar